MathSciNet Relay Station
MathSciNet bibliographic data
MR1887653 39B72
Maksa, Gyula; Páles, Zsolt Hyperstability of a class of linear functional equations. Acta Math. Acad. Paedagog. Nyházi. (N.S.) 17 (2001), no. 2, 107–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement